УПРАВЛЕНИЕ БОЛЬШИМИ СИСТЕМАМИ
на главную написать письмо карта сайта

ѕоиск в базе данных публикаций по теории управлени€ организационными системами



Ќазвание:  Minimizing Degree-Based Topological Indices for Trees with Given Number of Pendent Vertices
—татус:  опубликовано
√од:  2014
“ип публикации:  стать€ вед.журн.
Ќазвание журнала или конференции:  MATCH Commun. Math. Comput. Chem.
Ќомер (том) журнала:  V. 71, No 1
ѕолна€ библиографическа€ ссылка:  Goubko M. Minimizing Degree-Based Topological Indices for Trees with Given Number of Pendent Vertices // MATCH Commun. Math. Comput. Chem. 2014. V. 71, No 1. P. 33-46.
јннотаци€:  We derive sharp lower bounds for the first and the second Zagreb indices (M1 and M2 respectively) for trees and chemical trees
with the given number of pendent vertices and find optimal trees. M1 is minimized by a tree with all internal vertices having degree 4, while M2 is minimized by a tree where each "stem" vertex is incident to 3 or 4 pendent vertices and one internal vertex, while the rest internal vertices are incident to 3 other internal vertices. The technique is shown to generalize to the weighted first Zagreb index, the zeroth order general Randi'c index, as long as to many other degree-based indices.
јвтор:  Goubko M. V.

Journal site (the full text of the paper)
The erratum (2014)

ѕросмотров: 1856, загрузок: 345, за мес€ц: 9.

Ќазад

»ѕ” –јЌ © 2007. ¬се права защищены